MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failed to cut.Imdrf device code a090402 captures the reportable event of failure to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator device was used in colonoscopy procedure performed on (b)(6) 2024.During the procedure, the nurses reported that physicians were having issues with the 13mm hex device.It was not cutting through polyps effectively or cleanly, and it also failed to cauterize when connected to the cautery unit.The procedure was completed with the same captivator device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a050702 captures the reportable event of loop failed to cut.Imdrf device code a090402 captures the reportable event of failure to deliver energy.B5 has been updated base on the additional information received on january 30, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator device was used in colonoscopy procedure performed on (b)(6) 2024.During the procedure, the nurses reported that physicians were having issues with the 13mm hex device.It was not cutting through polyps effectively or cleanly, and it also failed to cauterize when connected to the cautery unit.The procedure was completed with the same captivator device.There were no patient complications reported as a result of this event.Additional information received on january 30, 2025: the size of the target polyp was about 8-10 mm and the device was used in the descending colon.In addition, the snare was securely attached to the active cord and there were no visible problems noted with the cautery pin.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21321624
Report Number3005099803-2025-00396
Device Sequence Number7866020
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public08714729071068
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0035188542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/18/2025
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown